# SDR HEEA130954

- Difficulty date: April 1, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N426PH
- Make and model: Bell 407
- Aircraft serial: 53751
- Aircraft time: 1,758 hours
- Engine: Allsn 250C47B
- Engine time: 6,485 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP088839
- Condition: Spalled
- Location: Nr 5
- Part time: 877 hours
- Component: Turbine Assy
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO CYCLED WHEELS.  NR 5 BEARING EXHIBITED SPALLING OF OUTER RACE AT SPLIT.  REPLACED NR5 BEARING.
